Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Spondylosis detected in MRI after a fall, Bilateral sacral ileitis present. Severe pain in the lower back

User rating for this question
Very Good
Answered by

Neurologist, Surgical
Practicing since : 1996
Answered : 140 Questions
Question
DEAR DOCTOR MY NAME IS XXXXXXX ROODT I AM 38YEARS OLD AND FEMALE.I FELL FROM A SECONDARY FLIGHT OF STAIRS.MY X-RAYS AND MRI SCAN SAYS AS FOLLOW:SPONDYLOSIS AT THE FOURTH AND FITH LUMBER INTERVERTREBLE DISK SPACES.
THERE ARE EBURNATION AT THE FACET ARTICULATIONS OF THE LOWER LUMBER SPINE.
NEURAL FORAMINAE OF THE FOURTH AND FITH LUMBER NERVE ROOTS ARE NARROWED.
THERE IS EVIDENCE OF BILATERAL SACRAL ILEITIS.
BILATERAL MILD OA AT THE SUPERIOR ASPECTS OF THE ACETABULOFEMORAL ARTICULATIONS IS SEEN.SPONDYLOSIS OF THE FOURTH AND FIFTH LUMBER INVERTERTEBRAL DISC SPACES WITH ASSOCIATED NEURAL FORAMINAL SPACE LOSS.
I SUFFER FROM SEVERE PAIN IN MY LOWER BACK AND THE PAIN RUNS DOWN MY RIGHT LEG.NOTHING RELEAVES THIS PAIN.

Posted Tue, 29 May 2012 in Stroke
 
 
Answered by Dr. Praveen K Nath 1 hour later
Respected madam,

Hello & my best wishes for a speedy recovery.

I have read your history in detail.

You may be suffering from ?post traumatic spondylotic pain with radiculopathy L4/5, associated OA changes & sacro iliitis seems to be chronic.
My advice to you is

1. Continue taking analgesics with muscle relaxant to relieve pain

2. Try some pain modifying agents like tryptomer+ chlordiazepoxide combination & pregabalin to relieve neuropathic pain.

3. After achieving pain relief, get some regular physiotherapy.

4. Consult some joint specialist for sacroileitis & OA changes.

5 get a CT SCAN lumbosacral spine to see any bony changes & treat them accordingly.

Hope this solves majority of your problems.

Thanks

Dr XXXXXXX k XXXXXXX XXXXXXX consultant neurosurgeon
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor